# SDR DHL200070720C

- Difficulty date: May 20, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRUGATED DOUBLER CRACKED AT T/E AREA L/W SPAR LOWER SECTION APPROX WS 546.5 (I/B SECTION OF STATION).  STOP DRILLED CRACK AT CORRUGATED STRAP AT FT WING REAR SPAR AT WS 546.5 PER SRM 51-10-1.  PERFORMED HFEC INSP PER NDT MAN PART 6-51-00-00 FIG 4.  NO CRACK IND PAST STOP DRILL.  INSTALLED DOUBLER REPAIR PER SRM 51-40-2.
